MathSciNet Relay Station
MathSciNet bibliographic data
MR2720687 39B52 (39B82)
Ciepliński, Krzysztof Stability of multi-additive mappings in non-Archimedean normed spaces. J. Math. Anal. Appl. 373 (2011), no. 2, 376–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement